# SDR VNAA2014081300013

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,777 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Part time: 25,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FS 280, FLOORBEAM ANGLES WERE FOUND CRACKED AT RBL 9 INBD, RBL 9 OTBD, AND LBL 9 OTBD.  AREA INSPECTED IAW AMM ANGLES REPAIRED IAW AMM.
